# SDR DXTA200601809

- Difficulty date: December 21, 2006
- Submitted: January 3, 2007
- Operation: Air carrier
- Aircraft: N706QS
- Make and model: Gulstm 200
- Aircraft serial: 131
- Aircraft time: 561 hours, 382 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Screw
- Condition: Wrong Part
- Location: Flap Track
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE SLATS WOULD NOT RETRACT FULLY. THEY STOPPED AT THE HALFWAY POINT. WE ALSO GOT THE SLAT/FLAP MAINTENCE EICAS. WE SLOWED THE AIRCRAFT AND LEVELED THE AIRCRAFT AND EXTENDED THE SLAT AND KRUGERS THEN RETRACTED THEM. WE TRIED THIS 4- 5 TIMES WITH THE SLATS STOPPING AT THE HALFWAY POINT. THE AIRCRAFT CONFIGURED NORMALLY FOR LANDING. WE FOLLOWED THE AFTER LANDING CHECKLIST. THE SLATS RETRACTED, BUT SEEMED TO "HANG" MOMENTARILY (ABOUT 1-2 SECONDS) AT THE HALFWAY POINT. THE FLAPS WILL EXTEND FULLY USING THE SLAT BYPASS SWITCH. FOUND SCREWS IN PANELS ABOVE SLAT TRACKS TOO LONG. REPLACED WITH SHORTER SCREWS. CHECKED RIGGING OF SLAT PER M/M 27-80-00. ALL CHECKS GOOD. REMOVED SLATS DISCONNECTED SLAT DRIVE NU
